# SDR USAA051203

- Difficulty date: October 13, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 15,965 hours, 15,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347117220400
- Condition: Corroded
- Location: Fr 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT Y1162.5 FR 66 AND FR 68; CORRODED LEVEL 1; TASK JA-260-53500.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-41-14, 51-72-11, DEFECT SIZE .75 INCH DIA IN 2 AREAS.
